MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT SYSTEM - ABUTMENT 12X87

INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT SYSTEM - ABUTMENT 12X87
Model Number 1820
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No deviation found in manufacturing records.Visual inspection of the replaced abutment confirms signs of uniform wear in the fixture-abutment press fit connection.The abutment screw fractured due to wear in the connection area.There is no need to further investigate the case since the root cause is known and confirmed as normal wear.The patient has been fitted with a new abutment and new abutment screw and is back on the system.
 
Event or Problem Description
Replacement surgery for the patient with the broken abutment screw.The patient was walking when the abutment screw fractured and the abutment fell out.The patient did not fall.The patient had the components replaced as a day surgery procedure.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
OPRA IMPLANT SYSTEM - ABUTMENT 12X87
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW  43137
Manufacturer (Section G)
INTEGRUM
krokslatts fabriker 50
molndal, 43137
SW   43137
Manufacturer Contact
justyna kolankowska
krokslatts fabriker 50
molndal, 43137
SW   43137
MDR Report Key13692378
Report Number3011386779-2022-00070
Device Sequence Number20095296
Product Code PJY
UDI-Device Identifier07340152100726
UDI-Public07340152100726
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1820
Device Catalogue Number1820
Device Lot Number5623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale